MAUDE Adverse Event Report: CAREFUSION EXT T CONN W/SPIN LOCK SPLIT SEPTUM SM; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION EXT T CONN W/SPIN LOCK SPLIT SEPTUM SM; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 21001M-07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported the t-connector extension set cracked and/or disconnected from the central venus line (cvl) during patient use.There was no report of patient harm.

Brand Name
EXT T CONN W/SPIN LOCK SPLIT SEPTUM SM
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7830763
Report Number9616066-2018-01509
Device Sequence Number11374437
Product Code FPA
UDI-Device Identifier10885403222832
UDI-Public10885403222832
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21001M-07
Device Catalogue Number21001M-07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1